HIV and Anti-biotics
Jun 17, 2011
I was recently diagnosed to be HIV+, I went in for malaria and typhoid fever test, the test came positive for malaria and typhoid.My doctor says it is not advisable for HIV positive people to be on antibiotics. Question is : how true is this. Also if it is true, what can I do for this typhoid. I feel mild headache and waves of weakness, now I am confused if the weakness is caused by HIV or just the typoid. Kindly advice as quickly as possible.
Response from Dr. Young
Hello and thank you for your post.
There is no reason why positive persons can't take antibiotics. They are prescribed frequently (when appropriate).
Hope this helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Is There That Has Symptoms Similar To Genital Herpes?
- What Happens When You Take The Hpv Vaccine But Already Have Genital Warts?
- What Else Can Cause Blisters Besides Genital Herpes?
- What Do Hpv Bumps Look Like?
- What To Do If Treatment Did Not Work For Gonorrhea Or Chlamydia?
- Is There A Natural Way To Cure Hpv Genital Wart?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.